# SDR SCNA99733

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS APPROX FS 410 LBL 21 ON SEAT TRACK SUPPORT ANGLE OF MAIN CABIN FLOOR STRUCTURE.  REMOVED CORROSION FROM FLOORBEAM IAW B727 SRM 511006.  FABRICATED NEW SEAT TRACK BAC 1520792.  TREATED AND PRIMED IAW B727 SRM 512002 MM 511002.  INSTALLED IAW B727 SRM 513002.
